# SDR SWIA202164587

- Difficulty date: December 15, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL600*
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS1015.00  HAS MULTIPLE AREAS OF CORROSION BETWEEN STGR23L TO STGR24R     (C-CHECK RO 2/22/2022)    REMOVED CORROSION AT FS1015 REF CRJ-700 SRM 51-21-06-001-001-A01 & COMPLIED WITH REO 670-53-61-2028 REV -- DATED 2021-12-28. STEPS 1-5. COMPLIED WITH 51-900-1002-SKY
